MAUDE Adverse Event Report: FOOTPRINT MEDICAL, INC.; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

FOOTPRINT MEDICAL, INC.; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number P1PIC1.4-C
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
Picc line found to be leaking during line insertion.Unable to flush through and reproduce this as the line has clotted.

Brand Name
NA
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
FOOTPRINT MEDICAL, INC.
5823 sebastian place
san antonio TX 78249
MDR Report Key17764259
Report Number17764259
Device Sequence Number15119442
Product Code LJS
UDI-Device Identifier00858778006058
UDI-Public(01)00858778006058
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2023
Report Date (Section F) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP1PIC1.4-C
Device Lot Number(10)230088
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/18/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/06/2023